# SDR ASAA2020011431849

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 23,908 hours, 7,656 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GVI INSP ON NR 2 ENG FOUND MW0311 HARNESS CHAFFED THRU. REQ REPLACEMENT. GROUNDED - YES. REMOVED AND INSTALLED NEW MW0311 HARNESS. PERFORMED HARNESS TEST REF AMM 71-51-03 STEP H. ALL TESTS PASSED.
